# SDR ASAA0540276

- Difficulty date: May 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 65C26603202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT IB T/E CHAFED.  REMOVED DAMAGE, FABRICATED FILLER SKIN AND DOUBLER AND INSTALLED REPAIR IAW SRM.  (K)
